# SDR UPS00831354

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT WING L/E UPPER SKIN AT STA XFS.324.0 AT THE SPAR IS CRACKED BETWEEN 2 FASTENERS.  REPAIRED AREA IAW UPS EO DC8-5720-7767A.
